# SDR COMA0460001

- Difficulty date: December 31, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 19,994 hours, 17,904 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt & Rt Wing
- Part time: 19,994 hours, 17,904 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT AND RIGHT LOWER WING TANK ACCESS PANEL CUTOUTS HAD CORROSION AT PANELS 640AB, 640CB, 640DB, 640FB, 640BB, 540BB, 540FB, 550AB AND 550BB.  REMOVED CORROSION AND RESTORED THE FINISH IAW REO 601R-57-21-030 REV C.
